# SDR REXA2022083001979

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK STRUCTURE IS CORRODED BETWEEN F.S. 677 - F.S. 708	INSTALLED, FABRICATED, AND INSTALLED NEW RIGHT SIDE SEAT TRACK SEGMENT. NO CORROSION FOUND ON SEAT TRACK STRUCTURE.
